# SDR C2XA95CL077

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 30357817
- Condition: Dirty
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE/ROC - FLT 3115 - AFTER TAKEOFF, FUEL FILTER LIGHT (NR 1 ENGINE) ILLUMINATED.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED FUEL FILTERS AND CLEANED CANNON PLUGS.  OPS CHECKED GOOD.  RETURNED TO SERVICE.  (X)
